Return to the Menopause Forum | Post a Follow-Up

 o
bleeding while on Combipatch

Posted by hellofromCypressTX (My Page) on
Wed, May 7, 14 at 12:09

Can anyone tell me if the bleeding goes away while using Combipatch? I haven't had my cycle in two years and now have started again while using this hrt. I am on the low dose. Doc said there was a higher dose to prevent bleeding but it adds more progestin and brings its own problems. Anybody's experiences with this patch, good or bad, are appreciated!


Follow-Up Postings:

 o Post a Follow-Up

Please Note: Only registered members are able to post messages to this forum.

    If you are a member, please log in.

    If you aren't yet a member, join now!


Return to the Menopause Forum

Information about Posting

  • You must be logged in to post a message. Once you are logged in, a posting window will appear at the bottom of the messages. If you are not a member, please register for an account.
  • Posting is a two-step process. Once you have composed your message, you will be taken to the preview page. You will then have a chance to review your post, make changes and upload photos.
  • After posting your message, you may need to refresh the forum page in order to see it.
  • Before posting copyrighted material, please read about Copyright and Fair Use.
  • We have a strict no-advertising policy!
  • If you would like to practice posting or uploading photos, please visit our Test forum.
  • If you need assistance, please Contact Us and we will be happy to help.


Learn more about in-text links on this page here